# SDR GTIA2022092936685

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 22,284 hours, 9,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY  CHECK FOUND L-3 DOOR ASSIST BOTLE NEED SERVICING.-SERVICED DOOR ASSIST BOTTLE ON L-3 DOOR IAW AMM 52-10-00
